# SDR FDEA202205051115

- Difficulty date: May 5, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N605FE
- Make and model: Doug MD-11F
- Aircraft serial: 48514
- Aircraft time: 90,203 hours, 22,023 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Cap
- Part number: ARB74141
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - TRAILING EDGE REAR SPAR LOWER CAP FOUND CORROSION AT STATION XORS 1051. CORROSION REMOVED AND FOUND EXCEED LIMIT AS PER SRM 57-00-10-1A ALLOWABLE DAMAGE 1 FIGURE   101. LEFT WING TRAILING EDGE REAR SPAR LOWER CAP AT STATION XORS 1051 REPAIR   CARRIED OUT AS PER EA # 1-5710-T0368526 PART 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
